February  2020, 19(2): 699-714. doi: 10.3934/cpaa.2020032

(1+2)-dimensional Black-Scholes equations with mixed boundary conditions

1. 

Department of Applied Mathematics & Institute of Natural Science, Kyung Hee University, Yongin, 17104, Republic of Korea

2. 

Department of Mathematics, Kyungpook National University, Daegu, 41566, Republic of Korea

* Corresponding author

Received  September 2018 Revised  April 2019 Published  October 2019

In this paper, we investigate (1+2)-dimensional Black-Scholes partial differential equations(PDE) with mixed boundary conditions. The main idea of our method is to transform the given PDE into the relatively simple ordinary differential equations(ODE) using double Mellin transforms. By using inverse double Mellin transforms, we derive the analytic representation of the solutions for the (1+2)-dimensional Black-Scholes equation with a mixed boundary condition. Moreover, we apply our method to European maximum-quanto lookback options and derive the pricing formula of this options.

Citation: Junkee Jeon, Jehan Oh. (1+2)-dimensional Black-Scholes equations with mixed boundary conditions. Communications on Pure & Applied Analysis, 2020, 19 (2) : 699-714. doi: 10.3934/cpaa.2020032
References:
[1]

J. Bertrand, P. Bertrand and J. P. Ovarlez, The Mellin transform, in The Transforms and Applications Handbook (ed. A.D. Poularikas), IEEE Press, New York, (1996), 829–885.  Google Scholar

[2]

M. DaiH. Y. Wong and Y. K. Kwok, Quanto lookback options, Math. Finance, 14 (2004), 445-467.  doi: 10.1111/j.0960-1627.2004.00199.x.  Google Scholar

[3]

A. DravidM. Richardson and T. S Sun, Pricing foreign index contingent claims: An application to Nikkei index warrants, Journal of Derivatives, 1 (1993), 33-51.   Google Scholar

[4]

H. Eltayeb and A. Kılıçman, A note on Mellin transform and partial differential equations, Int. J. Pure Appl. Math., 34 (2007), 457-467.   Google Scholar

[5]

J. JeonH. HanH. Kim and M. Kang, An integral equation representation approach for valuing Russian options with a finite time horizon, Commun. Nonlinear Sci. Numer. Simul., 36 (2016), 496-516.  doi: 10.1016/j.cnsns.2015.12.019.  Google Scholar

[6]

I. N. Sneddon, The Use of Integral Transforms, McGraw-Hill, New York., 1972. Google Scholar

[7]

J. H. Yoon and J. H. Kim, The pricing of vulnerable options with double Mellin transforms, J. Math. Anal. Appl., 422 (2015), 838-857.  doi: 10.1016/j.jmaa.2014.09.015.  Google Scholar

show all references

References:
[1]

J. Bertrand, P. Bertrand and J. P. Ovarlez, The Mellin transform, in The Transforms and Applications Handbook (ed. A.D. Poularikas), IEEE Press, New York, (1996), 829–885.  Google Scholar

[2]

M. DaiH. Y. Wong and Y. K. Kwok, Quanto lookback options, Math. Finance, 14 (2004), 445-467.  doi: 10.1111/j.0960-1627.2004.00199.x.  Google Scholar

[3]

A. DravidM. Richardson and T. S Sun, Pricing foreign index contingent claims: An application to Nikkei index warrants, Journal of Derivatives, 1 (1993), 33-51.   Google Scholar

[4]

H. Eltayeb and A. Kılıçman, A note on Mellin transform and partial differential equations, Int. J. Pure Appl. Math., 34 (2007), 457-467.   Google Scholar

[5]

J. JeonH. HanH. Kim and M. Kang, An integral equation representation approach for valuing Russian options with a finite time horizon, Commun. Nonlinear Sci. Numer. Simul., 36 (2016), 496-516.  doi: 10.1016/j.cnsns.2015.12.019.  Google Scholar

[6]

I. N. Sneddon, The Use of Integral Transforms, McGraw-Hill, New York., 1972. Google Scholar

[7]

J. H. Yoon and J. H. Kim, The pricing of vulnerable options with double Mellin transforms, J. Math. Anal. Appl., 422 (2015), 838-857.  doi: 10.1016/j.jmaa.2014.09.015.  Google Scholar

[1]

Erik Ekström, Johan Tysk. A boundary point lemma for Black-Scholes type operators. Communications on Pure & Applied Analysis, 2006, 5 (3) : 505-514. doi: 10.3934/cpaa.2006.5.505

[2]

Guowei Dai, Ruyun Ma, Haiyan Wang, Feng Wang, Kuai Xu. Partial differential equations with Robin boundary condition in online social networks. Discrete & Continuous Dynamical Systems - B, 2015, 20 (6) : 1609-1624. doi: 10.3934/dcdsb.2015.20.1609

[3]

Kais Hamza, Fima C. Klebaner. On nonexistence of non-constant volatility in the Black-Scholes formula. Discrete & Continuous Dynamical Systems - B, 2006, 6 (4) : 829-834. doi: 10.3934/dcdsb.2006.6.829

[4]

Rehana Naz, Imran Naeem. Exact solutions of a Black-Scholes model with time-dependent parameters by utilizing potential symmetries. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 0-0. doi: 10.3934/dcdss.2020122

[5]

Sergei Avdonin, Jeff Park, Luz de Teresa. The Kalman condition for the boundary controllability of coupled 1-d wave equations. Evolution Equations & Control Theory, 2020, 9 (1) : 255-273. doi: 10.3934/eect.2020005

[6]

B. Abdellaoui, E. Colorado, I. Peral. Existence and nonexistence results for a class of parabolic equations with mixed boundary conditions. Communications on Pure & Applied Analysis, 2006, 5 (1) : 29-54. doi: 10.3934/cpaa.2006.5.29

[7]

Frédéric Mazenc, Christophe Prieur. Strict Lyapunov functions for semilinear parabolic partial differential equations. Mathematical Control & Related Fields, 2011, 1 (2) : 231-250. doi: 10.3934/mcrf.2011.1.231

[8]

Kexue Li, Jigen Peng, Junxiong Jia. Explosive solutions of parabolic stochastic partial differential equations with lévy noise. Discrete & Continuous Dynamical Systems - A, 2017, 37 (10) : 5105-5125. doi: 10.3934/dcds.2017221

[9]

Tak Kuen Siu, Howell Tong, Hailiang Yang. Option pricing under threshold autoregressive models by threshold Esscher transform. Journal of Industrial & Management Optimization, 2006, 2 (2) : 177-197. doi: 10.3934/jimo.2006.2.177

[10]

Sergio Albeverio, Sonia Mazzucchi. Infinite dimensional integrals and partial differential equations for stochastic and quantum phenomena. Journal of Geometric Mechanics, 2019, 11 (2) : 123-137. doi: 10.3934/jgm.2019006

[11]

Min Yang, Guanggan Chen. Finite dimensional reducing and smooth approximating for a class of stochastic partial differential equations. Discrete & Continuous Dynamical Systems - B, 2017, 22 (11) : 0-0. doi: 10.3934/dcdsb.2019240

[12]

Zhongkai Guo. Invariant foliations for stochastic partial differential equations with dynamic boundary conditions. Discrete & Continuous Dynamical Systems - A, 2015, 35 (11) : 5203-5219. doi: 10.3934/dcds.2015.35.5203

[13]

Minoo Kamrani. Numerical solution of partial differential equations with stochastic Neumann boundary conditions. Discrete & Continuous Dynamical Systems - B, 2019, 24 (10) : 5337-5354. doi: 10.3934/dcdsb.2019061

[14]

Figen Özpinar, Fethi Bin Muhammad Belgacem. The discrete homotopy perturbation Sumudu transform method for solving partial difference equations. Discrete & Continuous Dynamical Systems - S, 2019, 12 (3) : 615-624. doi: 10.3934/dcdss.2019039

[15]

Xiao-Qian Jiang, Lun-Chuan Zhang. A pricing option approach based on backward stochastic differential equation theory. Discrete & Continuous Dynamical Systems - S, 2019, 12 (4&5) : 969-978. doi: 10.3934/dcdss.2019065

[16]

Peter Weidemaier. Maximal regularity for parabolic equations with inhomogeneous boundary conditions in Sobolev spaces with mixed $L_p$-norm. Electronic Research Announcements, 2002, 8: 47-51.

[17]

Alan E. Lindsay. An asymptotic study of blow up multiplicity in fourth order parabolic partial differential equations. Discrete & Continuous Dynamical Systems - B, 2014, 19 (1) : 189-215. doi: 10.3934/dcdsb.2014.19.189

[18]

Rafael Obaya, Ana M. Sanz. Persistence in non-autonomous quasimonotone parabolic partial functional differential equations with delay. Discrete & Continuous Dynamical Systems - B, 2019, 24 (8) : 3947-3970. doi: 10.3934/dcdsb.2018338

[19]

Michal Beneš. Mixed initial-boundary value problem for the three-dimensional Navier-Stokes equations in polyhedral domains. Conference Publications, 2011, 2011 (Special) : 135-144. doi: 10.3934/proc.2011.2011.135

[20]

Linghai Zhang. Long-time asymptotic behaviors of solutions of $N$-dimensional dissipative partial differential equations. Discrete & Continuous Dynamical Systems - A, 2002, 8 (4) : 1025-1042. doi: 10.3934/dcds.2002.8.1025

2018 Impact Factor: 0.925

Metrics

  • PDF downloads (43)
  • HTML views (41)
  • Cited by (0)

Other articles
by authors

[Back to Top]